Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 186105, 6 pages
http://dx.doi.org/10.1155/2015/186105
Research Article

Note on Order-Isomorphic Isometric Embeddings of Some Recent Function Spaces

Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 23 October 2014; Revised 3 April 2015; Accepted 5 April 2015

Academic Editor: Hugo Leiva

Copyright © 2015 Jarno Talponen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate certain recently introduced ODE-determined varying exponent spaces. It turns out that these spaces are finitely representable in a concrete universal varying exponent space. Moreover, this can be accomplished in a natural unified fashion. This leads to order-isomorphic isometric embeddings of all of the above spaces to an ultrapower of the above varying exponent space.